Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Having problems with my sex life, please help!

I'm getting frustrated and don't know what to do. I'm losing interest in sex with my fiance. I mean we only have sex maybe twice a once or twice a month. Thise is unusual for me cause with my boyfriend before him and when me and my fiance first got together I wanted it everyday. It could be because of the stress I'm under and my anxiety that's causeing me to feel this way but it sucks. He eally tries to be patient ith me but I'm worried he might look elsewhere. What do I do? I want things to be back to the way they used to be.

 
Anonymous

Asked by Anonymous at 9:43 PM on Jul. 25, 2009 in Relationships

This question is closed.
Answers (6)
  • Well, get yourself interested in sex again! It's a great thing!

    Go to the doctor to see if it's a hormonal problem. Consider switching birth control.

    Seduce your man in brazen new ways. Have sex at different times of day, and in different places. Dare each other to do it in public. Be physical throughout the day--snuggle on the couch, hold hands while walking, cop a feel in the kitchen, etc.

    Simply have sex more often. For many women, having sex frequently awakens their drive.
    Mousuke

    Answer by Mousuke at 2:27 AM on Jul. 26, 2009

  • Are you on medication? Birth Control? These things could be affecting your libido. Talk to your doctor.
    bellasrose71008

    Answer by bellasrose71008 at 9:46 PM on Jul. 25, 2009

  • talk to your dr. it may be hormones
    admckenzie

    Answer by admckenzie at 9:51 PM on Jul. 25, 2009

  • Yes, stress and anxiety can cause a loss of sex drive. I really suggest that you go to the doctor for a checkup and talk about your low libido. It could be medication or any number of things.
    tyfry7496

    Answer by tyfry7496 at 9:59 PM on Jul. 25, 2009

  • I have the same problem you are not alone!
    GoddessHeatherM

    Answer by GoddessHeatherM at 10:18 PM on Jul. 25, 2009

  • Stress, anxiety, depression, meds, hormones, you name it, it can play havoc with our libido. I, too, would suggest making an appt with your doc to see if there is something that could give you a little "boost".
    Melindakc

    Answer by Melindakc at 10:46 PM on Jul. 25, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN